RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 35, Number 3, Pages 339–351 (Mi tmf3045)  

This article is cited in 1 scientific paper (total in 1 paper)

Adiabatic perturbation theory for quasilevels

V. V. Sokolov


Abstract: A perturbation theory which is adiabatic with respect to the “proper time” parameter is developed for states with definite quasienergy in a quantum system in a periodic external field. The formulas obtained provide a regular method for writing down the terms of arbitrary order in the perturbation and make it possible to use the algebraic and diagrammatic methods developed in quantum field theory. The behavior of an oscillator in both the absence and the presence of external and parametric resonances is considered as an illustration.

Full text: PDF file (1427 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 35:3, 499–507

Received: 11.05.1977

Citation: V. V. Sokolov, “Adiabatic perturbation theory for quasilevels”, TMF, 35:3 (1978), 339–351; Theoret. and Math. Phys., 35:3 (1978), 499–507

Citation in format AMSBIB
\Bibitem{Sok78}
\by V.~V.~Sokolov
\paper Adiabatic perturbation theory for quasilevels
\jour TMF
\yr 1978
\vol 35
\issue 3
\pages 339--351
\mathnet{http://mi.mathnet.ru/tmf3045}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 35
\issue 3
\pages 499--507
\crossref{https://doi.org/10.1007/BF01036446}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3045
  • http://mi.mathnet.ru/eng/tmf/v35/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Melikyan, K. Kh. Simonyan, “The limit $T\to\infty$ in Hill's method for quasienergy states”, Theoret. and Math. Phys., 45:1 (1980), 894–896  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:219
    Full text:84
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021